# SDR REXA2022090702020

- Difficulty date: August 31, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: CC670331669
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TRU BAY FLOOR HAS CRACK AT LH SIDE.	REPAIRED IAW CRJ 900 SRM 53-11-43-201-001-A01.
